MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CERAMIC FEM HD 36/0MM; HIP PROTHESIS

BIOMET UK LTD. BIOLOX DELTA CERAMIC FEM HD 36/0MM; HIP PROTHESIS
Catalog Number 650-0661
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent revision surgery approximately one-year post-implantation due to hip dislocation and instability.A constrained liner was implanted to address the instability.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 110003634, biolox delta cer lnr 36mm e, lot 3137922.G2: foreign - event occurred in new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event could not be confirmed due to lack of product/information.The product involved in the reported event was not returned for investigation; however, a picture was provided and shows the head and the liner explanted with blood on.The head exhibits marking which is visually consistent with metal transfer.It is unknown if this occurred from the dislocations or during explant.No further evaluation can be made.A single undated radiograph was received and assessed and not submitted to radiology at this time.Because there is no date, it is unknown when this might have been taken as there is a 1-year timeframe between initial surgery and revision for dislocation.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX DELTA CERAMIC FEM HD 36/0MM
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23542334
Report Number3002806535-2025-00535
Device Sequence Number9531122
Product Code LPH
UDI-Device Identifier00887868271175
UDI-Public(01)00887868271175(17)340305(10)3194574
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number650-0661
Device Lot Number3194574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age40 YR
Patient SexUnknown